# SDR MWE2008F00026

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Engine: Pwa JT8D*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21P101
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR WENT OFF AND THERE WAS VISUAL GRAY SMOKE IN CABIN AND COCKPIT.  REMOVED AND REPLACED WATER SOCKS DUE TO OIL CONTAMINATION FROM NOTED APU OIL LEAK.  (K)
